I am finding the side effects are nausea and extreme tiredness, and while started on 10 mg. for 1st week, 2nd week doc told me to increase to 20 mg. After reading about the Depakote, I was scared to take it so didn't for the first week. I called the doc to report the increased morning anxiety and that I was afraid to take the Depakote, he stated that along with the Depakote and Lexapro together, the morning anxiety should get better within a week or so. Right now I'm taking Ativan to calm the anxiety, which along with the Lexapro and Depakote makes me feel like a zombie most of the day. Since I am reading such good reviews about Lexapro, and see the doctor tomorrow, I will try to stick these side affects out. I saw where one lady took 1/2 Lexapro in the evening and 1/2 in the morning with success and more energy during the day. Plan to ask my doctor about that. Maybe it's just a matter of waiting, but why do these things take so long to make you feel better? I want to feel better NOW!!!
Oh, my dear Jen! I know that I speak for everyone of us when I say that we all feel (or have felt) exactly the way you do. We're sick and tired of living with the pain, we're doing what we know we're supposed to do, and we simply want to feel better NOW. But... it just doesn't work that way. It just takes time for the medications to fully affect your brain's receptor sites and for your mind and body to adjust to these changes and the side effects they sometimes cause.
Please try to be patient a little while longer and do not hesitate to stay in close communication with your doctor and make sure you tell him/her exactly how you are feeling. It may take a few more weeks and even then you may find that these meds aren't the best choice for you. What works for me may not work as well for you. But stick with it because eventually you WILL feel better.
You can always talk to us ~ we're ready to listen and help in any way we can.
Best wishes, sweetie! WCV
I'm new to the website, talking with anyone about my meds. But it always helps me to read comments for insight of others. I know that, I'm not alone! I'm a 55yr old female who has dealt with with bad depression. I had been on Lexapro XR. It was a wonderful help along with Trileptal for mood. Doctor put me on 60mg of Cymbalta. It really helps with my depression and body pain. Pcp doctor took me off of effexor xr due to really bad bruising on my arms. The point I'm trying to say. Is I had been on depakote. It worked. But it increased my pain and swollen joints and weight gain. People who have fiberamga can not take this. Doctor increased my Cymbalta by 30mg. I had a nervous breakdown at my church yesterday. I'm one who prays and read my bible daily. I don't want to try and take my life again. I have
A net work of support. But I truly hope all of us on this site can find our Balance in life.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2010 • 3 answers
Hello, I just started Wellbutrin about 3 weeks ago while weening off of lexapro. The reason for the?
Updated 6 Sep 2012 • 5 answers
Updated 3 Oct 2014 • 3 answers
Updated 28 Jan 2017 • 3 answers
Updated 31 Mar 2018 • 2 answers